# SDR SWIA202157456

- Difficulty date: February 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING PANEL 684EB IS CHAFED     (C-CHECK RO 4/4/2021)    BLENDED CHAFE ON R/H WING PANEL 684EB REF. CRJ700 SRM 51-12-00-001-001-A01. ORIGINAL THICKNESS .090", MATERIAL REMOVED .043" , MATERIAL REMAINING .047", NDT NOTED. FOUND TO BE OUT OF LIMITS REF CRJ700 SRM 57-52-01-001-001-A01 AND CRJ700 SRM 57-52-01-101-001-A01. DRILLED AND LOCATED NEW PANEL PN CC670-14177-2 REF CRJ700 SRM 51-40-11-001-001-A01 AND DRW CC670-14177 REV NC
